Free Access
Issue
ESAIM: M2AN
Volume 24, Number 1, 1990
Page(s) 67 - 84
DOI https://doi.org/10.1051/m2an/1990240100671
Published online 31 January 2017
  1. Q. S. NGUYEN, Bifurcation et stabilité des systèmes irréversibles obéissant au principe de dissipation maximale, J. Meca. Théorique Appli., Vol. 3, n° 1, 1984, pp. 41-61. [MR: 745781] [Zbl: 0555.73056]
  2. Q. S. NGUYEN, Bifurcation and post-bifurcation analysis in plasticity and brittle fracture, J. Mech. Phys. Solids, Vol. 35, n° 3, 1987, pp. 303-324. [MR: 893768] [Zbl: 0608.73091]
  3. H. BREZIS, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, 1973. [MR: 348562] [Zbl: 0252.47055]
  4. J. J. MOREAU, Evolution problem associated with a moving convex set in a Hilbert space, J. Diff. Equ., Vol. 26, 1977, pp. 347-374. [MR: 508661] [Zbl: 0356.34067]
  5. O. GRANGE,F. MIGNOT, Sur la résolution d'une équation et d'une inéquation parabolique non linéaires, J. Funct. Analysis, Vol. 11, 1972, pp. 77-92. [MR: 350207] [Zbl: 0251.35055]
  6. J. P. AUBIN,A. CELLINA, Differential inclusions, Springer-Verlag, 1983. [MR: 755330] [Zbl: 0538.34007]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you